# SDR BB06052

- Difficulty date: June 29, 2006
- Submitted: June 30, 2006
- Operation: Air carrier
- Aircraft: N605AU
- Make and model: Boeing 757225
- Aircraft serial: 22201
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BULL NOSE EMERGENCY EXIT LIGHT INOPERATIVE AT SEAT 27D.  AIRCRAFT RELEASED PER MEL 33-5101.  CLEARED 6/30/06 BY ADJUSTING THE SOCKET AND REPLACING THE BULB.
